# SDR AALA202412093218

- Difficulty date: December 6, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 31,911 hours, 12,999 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Malfunctioned
- Location: Recirculation
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REPORTED A SHORT LIVED UNIDENTIFIED SMELL IN THE FLIGHT DECK, FOLLOWED BY THE DISCOVERY OF AN AMBER FAN MESSAGE ABOVE FLIGHT DECK ON THE CONDITION SYSTEMS PAGE.  THE LEFT RECIRCULATION FAN CIRCUIT BREAKER WAS THEN FOUND OPEN.  **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
